Journal of Mathematical Finance

Vol.2 No.2(2012), Paper ID 19212, 16 pages

DOI:10.4236/jmf.2012.22017

 

Option Pricing Applications of Quadratic Volatility Models

 

Srimantoorao. S. Appadoo, Aerambamoorthy Thavaneswaran, Saman Muthukumarana

 

Department of Supply Chain Management, University of Manitoba, Winnipeg, Canada
Department of Statistics, University of Manitoba, Winnipeg, Canada
Department of Statistics, University of Manitoba, Winnipeg, Canada

 

Copyright © 2012 Srimantoorao. S. Appadoo, Aerambamoorthy Thavaneswaran, Saman Muthukumarana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Appadoo, A. Thavaneswaran and S. Muthukumarana, "Option Pricing Applications of Quadratic Volatility Models," Journal of Mathematical Finance, Vol. 2 No. 2, 2012, pp. 159-174. doi: 10.4236/jmf.2012.22017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.